Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 48, Number 12

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 48, Number 12 (1942)
Bull. Amer. Math. Soc. 48 (1942)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 48, Number 12 (1942)
Bull. Amer. Math. Soc. 48 (1942)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Entire functions of exponential type
R. P. Boas Jr..
Bull. Amer. Math. Soc. 48 (1942), 839-849
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007431
Some notes on an expansion theorem of Paley and Wiener
R. J. Duffin and J. J. Eachus.
Bull. Amer. Math. Soc. 48 (1942), 850-855
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007173
A generalization of the polar representation of nonsingular matrices
John Williamson.
Bull. Amer. Math. Soc. 48 (1942), 856-863
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0006987
Remarks on regularity of methods of summation
G. E. Forsythe and A. C. Schaeffer.
Bull. Amer. Math. Soc. 48 (1942), 863-865
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007063
Projections of the prime-power abelian group of order $p^{m}$ and type $( m - 1,1 )$
Ross A. Beaumont.
Bull. Amer. Math. Soc. 48 (1942), 866-870
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007412
Symmetric differential expressions
Henry J. Riblet.
Bull. Amer. Math. Soc. 48 (1942), 871-873
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007825
Non-involutorial space transformations associated with a linear congruence
M. L. Vest.
Bull. Amer. Math. Soc. 48 (1942), 874-882
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007631
The measure of the critical values of differentiable maps
Arthur Sard.
Bull. Amer. Math. Soc. 48 (1942), 883-890
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007523
The radical of a non-associative algebra
A. A. Albert.
Bull. Amer. Math. Soc. 48 (1942), 891-897
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007396
An arithmetical identity for the form $ab - c^{2}$
Walter H. Gage.
Bull. Amer. Math. Soc. 48 (1942), 898-900
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007754
Dual geodesics on a surface
C. E. Springer.
Bull. Amer. Math. Soc. 48 (1942), 901-906
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007284
Generators of permutation groups simply isomorphic with $LF( 2,p^{n} )$
F. A. Lewis.
Bull. Amer. Math. Soc. 48 (1942), 907
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007774
On an inequality of Seidel and Walsh
Lynn H. Loomis.
Bull. Amer. Math. Soc. 48 (1942), 908-911
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0008629
The Cauchy theorem for functions on closed sets
Philip T. Maker.
Bull. Amer. Math. Soc. 48 (1942), 912-916
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007430
On value regions of continued fractions
Walter Leighton and W. J. Thron.
Bull. Amer. Math. Soc. 48 (1942), 917-920
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007069
A table of coefficients for numerical differentiation
Arnold N. Lowan, Herbert E. Salzer and Abraham Hillman.
Bull. Amer. Math. Soc. 48 (1942), 920-924
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007491
On majorants of subharmonic and analytic functions
František Wolf.
Bull. Amer. Math. Soc. 48 (1942), 925-932
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007470
Homogeneous and nonhomogeneous Diophantine equations
Anthony A. Aucoin.
Bull. Amer. Math. Soc. 48 (1942), 933-937
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007398
Vector analogues of Morera’s theorem
E. F. Beckenbach.
Bull. Amer. Math. Soc. 48 (1942), 937-941
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007428
On the interiority of real functions
G. T. Whyburn.
Bull. Amer. Math. Soc. 48 (1942), 942-945
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007979
The modular space determined by a positive function
R. W. Barnard and H. H. Goldstine.
Bull. Amer. Math. Soc. 48 (1942), 946-948
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007547
An addition to “Generalizations of the Bernoulli polynomials and numbers and corresponding summation formulas”
Tomlinson Fort.
Bull. Amer. Math. Soc. 48 (1942), 949
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0007061
A correction to “On the iteration of linear homogeneous transformations”
Arnold Dresden.
Bull. Amer. Math. Soc. 48 (1942), 949
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Errata, Volume 48
Bull. Amer. Math. Soc. 48 (1942), 950
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Index of volume 48
Bull. Amer. Math. Soc. 48 (1942), 951-958
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society